HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Depression (https://www.healthboards.com/boards/depression/)
-   -   People on Lexapro please read (https://www.healthboards.com/boards/depression/37483-people-lexapro-please-read.html)

LostCause 06-23-2003 09:16 PM

People on Lexapro please read
 
Ive only been on lexapro for 3 days now and i already feel like im having sexual side effects. Do u think its to soon for these to be kicking in? Is it just in my mind?
How many of you have experienced sexual side effects? Does everyone have them?
PLZ reply!!

[This message has been edited by LostCause (edited 06-24-2003).]

Genevra 06-23-2003 10:37 PM

For me too. :( I got the sexual side effects right away. Have mixed feelings about Lexapro, but I'm staying with it for now.

[img]http://www.healthboards.com/ubb/heart.gif[/img] Genevra.

hangtenvetter 06-25-2003 08:04 PM

It doesn't surprise me that you experienced sexual side-effects after three days. The effects may subside after a while.

LostCause 06-25-2003 08:06 PM

So many people have viewed this but only 2 replies? I would really like to see how many people have experiences sexual side effects, DOES EVERYONE? And how many have had those side effects go away after a while?
Thanks to you 2 who did reply.

rsg 06-25-2003 08:10 PM

My husband was taking this along with topamax for migraines and I finally had to ask him to stop after 2 weeks, the side effects were way too bizarre.

hangtenvetter 06-26-2003 07:07 AM

Hey LostCause,

I can't speak for the whole board, but after watching a lot of threads, it seems that almost -everybody- has sexual side effects.

What I don't know is if they subside after time.

Also I think there are two kinds of effects. One is loss of interest. The other is how it affects stimulation.

It's kind of hard for me to say too much about Lexapro because I am on 3 meds. Lexapro, Wellbutrin and Remeron. I don't know what is doing what :P

Tired74 06-26-2003 09:58 AM

Hello there I am on Lexapro for about two months and I think I like it. While still anxious I am more confident and slightly happier
But a sad thing that is embarrassing but true I cannot tell if meds my sexual desire any less actually it does, I am always up for having sex, but experience dryness and never orgasmed in my life from intercouse. My docotr says it's because I suffered from depression and am not totally relaxed (obviously since I am a crazy nut according to my boyfriend) or comfortable during sex. Bizzar right.
Good luck I like the way Lexapro makes me feel but I don't want sex as often...

hairjewels 06-26-2003 09:58 AM

I was on lexapro for 4 weeks. The side effects were awful for me. Falling asleep at my desk, sexual side effects, strange sleeping patterns, twitching. It was great for my depression and anxiety though.

pixiepoodle 06-26-2003 10:59 AM

I have been on Lexapro for 9 days and have not had any sexual side effects like I did with Zoloft. However, the problem I think it is causing is severe abdominal bloating, which in turn puts pressure on my spine causing my back to hurt. I normally suffer from constipation, but have not had that problem since starting this drug - just having 2 normal BMs a day. I am just wondering if the bloating is related to my digestive and elimination systems.

Has anyone else had this problem?

sunshineclarity 06-28-2003 09:28 AM

I have been on Lexapro for only 3 days and have not suffered any sexual side effects yet.

snappypea 06-29-2003 07:12 PM

i was on lexapro for 2 months (after being on zoloft for many years). for some strange reason it had the opposite effect on my sex drive and it was through the roof!! very weird. i have a friend (also female) who is on it and experienced the same thing. we started calling it "sexapro".

LOVED lexapro but had to stop taking it because it cause acne, which was strange.

suej1946 06-30-2003 07:24 AM

I have been on lexapro since january and my main problem is I cant sleep. I lay awake all night. hope things get better for you. hang in there.

BethyM 07-01-2003 06:49 AM

When I tried lexapro (for a week)...I felt oddly stimulated all day (in an unwanted way), along with all sorts of awful, awful side effects (twitching, head "shocks", nausea, weight loss (didn't need to lose any), worsened insomnia and panic attacks, tingling in my chest, needing xanax to counteract the side effects,and a generalized feeling of weirdness...My husband and I had sex like 2 days after I stopped the medicine and I felt like I couldn't have an orgasm (even though I constantly felt stimulated), (I could definitely still feel the med. in my system)it took about a week to not feel it any more, and return to "normal" (which is not my any means normal LOL :)Good luck to you...I realized that drugs are not for me, and I have no intention of trying any others at this point...

BethyM 07-01-2003 06:50 AM

When I tried lexapro (for a week)...I felt oddly stimulated all day (in an unwanted way), along with all sorts of awful, awful side effects (twitching, head "shocks", nausea, weight loss (didn't need to lose any), worsened insomnia and panic attacks, tingling in my chest, needing xanax to counteract the side effects,and a generalized feeling of weirdness...My husband and I had sex like 2 days after I stopped the medicine and I felt like I couldn't have an orgasm (even though I constantly felt stimulated), (I could definitely still feel the med. in my system)it took about a week to not feel it any more, and return to "normal" (which is not my any means normal LOL :)Good luck to you...I realized that drugs are not for me, and I have no intention of trying any others at this point...

------------------
BethyM

dennisr 03-10-2004 05:17 AM

Re: People on Lexapro please read
 
Yes I have been on Lexapro for about 2 months now and I have had all the side effects. Now allot of those side effects are sub-siding and starting to feel allot better. I takes time to get the medicine to work to its full potential.

I have had sexual side effects, but allot of it has sub-sided after about 2 months.

Good luck


All times are GMT -7. The time now is 03:44 PM.